# SDR UPS03840214

- Difficulty date: February 11, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 975044829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LAP SPLICE BLENDED OUT OF LIMITS L21L/FS 1600.  REMOVED DAMAGED SECTION OF CUSP DOUBLER 9750448-29.  FAB REPLACEMENT PART, ALODINED, PRIMED & INSTALLED IAW TIMCO REO G09045.  FAB FINGER DOUBLER IAW DAC DWG 9750448, ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21 & 51-1-20D.
